... Yes, my mother had it. She is now in a wheelchair. Are are expieriencing some of the first "visible" effects from statin associated muscle weakness. Proximal muscle weakness is one sign. THis would include trouble getting in and out of bed.....(raising your feet off of the floor to put them in bed, trouble rolling over in bed, trouble sitting up to get out of bed.)..,... (7 replies)
... Well, all I know is that I would never take these drugs, no matter how high my cholesterol got. There's something wrong with the cholesterol theory. I'm not sure just what it is, but I think that other factors are certainly involved, and that would include our dietary intake of certain nutrients, particularly antioxidants. Trouble is, doctors totally ignore them, which is a... (3 replies)
... that has never resolved itself even after stopping statins . ... (3 replies)
... There is no evidence to support that stopping statins can cause stroke...just the same as in statins are not shown to prevent stroke or heart attack... ... (12 replies)
... Haven't you people heard on the news about stopping statins can cause your cholesterol to shoot way up and maybe cause stroke or heart attack? ... (12 replies)
... I would suspect that by alternative he means "Zetia" which works differently than the Statins and does not affect the liver. It works in the intestinal tract.
It is another wonderful drug that would be a GREAT alternative in the absense of Zocor or Liptor or the plaque clearing Crestor. (19 replies)
... I would call the UCSD Statin Study to see what my chances are of developing damage from any alternative medication. (you can get their contact information by searching UCSD statin study). If he means by alternative, diet, some suplements that would be a different matter. (19 replies)
... Still recovering after stopping Lipitor then Zocor in Jan. '06. I go Friday for bloodwork to see how I am doing now that I have stopped statins. ... (19 replies)
... And the argument of stopping the oxidation is a mute one since there is no way presently, that I know of, to stop it. Enter the wonderful Statin drugs. ... (19 replies)
... e also used a TENS unit to stimulate his muscles and that seemed to really help with the pain. My husband's CPK level was elevated for the first few months after stopping Lipitor. ... (44 replies)
... did not occur after stopping statins. ... (11 replies)
... Hi Hubble!
Question - how long were you on the Lipitor?
I was on for 4 months - have been off for 3 months - still having major aches/pains/soreness/weakness in arms/legs, but especially wrist and feet.
Mark (18 replies)
... Based on my experience, which was muscle pain and weakness all over my body and that was just a few, it took two full months after stopping the statins before the pain dissipated enough to stop the pain medication and another month before muscle strength began returning. ... (18 replies)
... I would take Arizona's advice and quit the Lipitor for a few weeks to see if the pain subsides. If it does, you can be reasonably assured that the statins are causing the pain. ... (18 replies)
... I was on statins for only 6 months, 3 months of Lipitor and 3 months of Baycol. I developed severe GI problems and also terrible leg pains, so took myself off of them. Took the GI dr. ... (4 replies)
... I am wondering about this, too. My husband is so much better, but still has some pain after more than a month off Lipitor. He seems to relapse if he tries to exercise it. We took a mile-long walk the other night and he had the old-type pain for the next two days. (4 replies)
... I am still having leg pain. It is better, but it has been 2 months since I quit taking the Lipitor and I thought the pain would be gone by now. Does it sometimes take a long time for it to go away? ... (4 replies)
... Does anyone know how long it takes for muscle pain to go away after stopping Lipitor? ... (14 replies)
... My husband experienced some neck pain while on Lipitor, but his pain was mainly in his hip and legs. He was on Lipitor for 8 years at 10mg with increasing pain. When his dosage was upped to 20mg it was as if he was hit by a truck. ... (24 replies)
... Hi, I was on Lipitor for 7 months. My legs started aching and getting extremely fatiqued. I came close to stopping running because I couldn't deal with pain. After a few months, my knee kept locking up at night and straightening it out was excruciating. ... (24 replies)